# SDR UIEA2018091802002

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,914 hours, 15,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DUCT LEAK EICAS. ACCOMPLISHED QRH RT DUCT LEAK AND MESSAGES EXTINGUISHED 3 MIN LATER. RESET RIGHT PACK AND LIGHT EXTINGUISHED NO DEFECTS NOTES AT THIS TIME IAW AMM 36-00-00.
